# SDR YENA20150911421

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 59,747 hours, 22,089 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  GROSS NAVIGATION ERROR AFTER DEPARTURE. 85-90 MILE DISCREPANCY BETWEEN MAP AND CURRENT IDENTIFIED POSITION;  RESET IRS NR 1,2,3 IAW AMM 34-13-00, RESET GPS IAW 34-36-00.  OPS CHECK IS NORMAL.
